It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mark on September 29, 2000 at 20:04:38:

I am sure Im addicted to darvocet. I am trying to cut down but having a hard time. I have clonadine for supposedly slowing down withdraw
but it makes me very tired and groggy. I need some help and information on breaking this addiction. I have pretty bad withdrawl if I go
more that 3-4 hours without a pill. I know its not going to be easy but is there any other medication for the withdraw symptoms. Any information
is greatly appreciated, this is starting to get out of control. A inpatient rehab is out of the question I have a job that is not understanding.
Mark

Follow Ups

All times are GMT -7. The time now is 08:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!